Publicações registradas


ADECARLOS COSTA CARVALHO
Título: Lyapunov orbits in the n-vortex problem
Autores: Adecarlos Costa Carvalho; Hildeberto Eulalio Cabral
Revista: Regular and Chaotic Dynamics
Complemento: v. 19, p. 348-362, 2014
Ano: 2014
Status: Publicado

ADECARLOS COSTA CARVALHO
Título: Lyapunov orbits in the n-vortex problem at the sphere
Autores: Adecarlos Costa Carvalho; Hildeberto Eulalio Cabral
Revista:
Complemento:
Ano: 2014
Status: Em preparação

IVALDO PAZ NUNES
Título: Rigidity of area-minimizing hyperbolic surfaces in thre-manifolds
Autores: Ivaldo Nunes
Revista: The Journal of Geometric Analysis
Complemento:
Ano: 2013
Status: Publicado

IVALDO PAZ NUNES
Título: Hawking mass and local rigidity of minimal two-spheres in three-manifolds
Autores: Davi Máximo e Ivaldo Nunes
Revista: Communications in Analysis and Geometry
Complemento:
Ano: 2013
Status: Publicado

IVALDO PAZ NUNES
Título: Free boundary minimal annuli in convex three-manifolds
Autores: Davi Máximo, Ivaldo Nunes e Graham Smith
Revista:
Complemento:
Ano: 2014
Status: Submetido

IVALDO PAZ NUNES
Título: A two-piece property for compact free boundary minimal surfaces in the unit three-ball
Autores: Lucas Ambrozio e Ivaldo Nunes
Revista:
Complemento:
Ano: 2014
Status: Em preparação

IVALDO PAZ NUNES
Título: Rigidity of min-max free boundary minimal disks in convex three-manifolds
Autores: Davi Máximo, Ivaldo Nunes e Fernando Schwartz
Revista:
Complemento:
Ano: 2014
Status: Em preparação

IVALDO PAZ NUNES
Título: On the Steklov eigenvalue problem
Autores: Márcio Bastista, Marcos Petrúcio Cavalcante, Ivaldo Nunes e Feliciano Vitório
Revista:
Complemento:
Ano: 2014
Status: Em preparação

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: On a nonlinear wave equations with boundary damping
Autores: Aldo T. Louredo, Marcos A. F. Araújo, M. Milla Miranda
Revista: Mathematical methods in the applied sciences
Complemento: Publicada online em 2013 e na revista em 2014
Ano: 2013
Status: Publicado

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: On a system of equations of a non-newtonian micropolar fluid
Autores: Geraldo M. de Araújo, Marcos A. F. Araújo, Elizardo F. L. Lucena
Revista: Journal of applied mathematics
Complemento: Artigo aceito para publicação
Ano: 2014
Status: Aceito

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: Global attractor for the 3d Navier-Stokes semiflow with variable viscosity on some unbounded domains
Autores: Geraldo M. Araújo, Marcos A. F. Araújo, Flank D. M. Bezerra
Revista: The IMA journal of applied mathematics
Complemento: Artigo submetido
Ano: 2014
Status: Submetido

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: Solvability for a system of a non-newtonian micropolar fluid
Autores: Geraldo M. de Araújo, Marcos A. F. araújo
Revista: Mathematical methods in the appied sciences
Complemento: Artigo submetido
Ano: 2014
Status: Submetido

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: Approximation of a system of a non-newtonian fluid by a system of Cauchy-Kovaleska type
Autores: Geraldo M. de Araújo, Marcos A. F. Araújo, Elizardo F. L. Lucena
Revista: Journal of fluid mechanics
Complemento: Artigo submetido
Ano: 2014
Status: Submetido

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: Exact controllabillity of a system for the Timoshenko beam with memory
Autores: Leonardo R. S. Rodrigues, Marcos A. F. Araújo
Revista: A ser submetido
Complemento: Artigo originado a partir da Dissertação do aluno Leonardo R. S. Rodrigues. O Artigo já está pronto
Ano: 2014
Status: Em preparação

MARCOS ANTONIO FERREIRA DE ARAUJO
Título: An adaptive recursive algoritm based on nolinear function of the error
Autores: Cristiane C. Silva, Ewaldo Santana, Enio Aguiar, Marcos A. F. Araújo, Allan K. Barros
Revista: Signal processing
Complemento: 92 (2012) 853 - 856
Ano: 2012
Status: Publicado

MAXWELL MARIANO DE BARROS
Título: Complete spacelike submanifolds with parallel mean curvature vector in a semi-Riemannian space form
Autores: MARIANO, M. ; Brasil Jr, Aldir ; Chaves, Rosa M. B.
Revista: Journal of Geometry and Physics
Complemento: v. 56, p. 2177-2188, 2006
Ano: 2006
Status: Publicado

MAXWELL MARIANO DE BARROS
Título: C-totally real submanifolds with parallel mean curvature in $lambda$-Sasakian space form
Autores: Aldir Brasil Jr ; MARIANO, M. ; Lobos, G. A.
Revista: Matemática Contemporânea
Complemento: v. 34, p. 83-102
Ano: 2008
Status: Publicado

MAXWELL MARIANO DE BARROS
Título: On complete spacelike submanifolds with second fundamental form locally timelike in a semi-Riemannian space form
Autores: Maxwell Mariano
Revista: Journal of Geometry and Physics
Complemento: v. 60, p. 720-721
Ano: 2010
Status: Publicado

MAXWELL MARIANO DE BARROS
Título: On spacelike submanifolds with parallel mean curvature in an indefinite space form
Autores: Maxwell Mariano
Revista: Monatshefte fur Mathematik
Complemento: v. 166, p. 107-120
Ano: 2012
Status: Publicado

MAXWELL MARIANO DE BARROS
Título: On Contact Normal Parallel Spacelike Submanifolds in a semi-Riemannian Sasakian space form
Autores: Brasil Jr, Aldir ; MARIANO, M. ; Montes, R. R.
Revista: Matematica Contemporanea
Complemento: v. 43, p. 89-109
Ano: 2014
Status: Publicado

NIVALDO COSTA MUNIZ
Título: Non-periodic biffurcation of one-dimensional maps
Autores: HORITA, V. M. ; MUNIZ, N. C.
Revista: Ergodic Theory & Dynamical Systems (Print)
Complemento: v. 27, p. 459-492
Ano: 2007
Status: Publicado

NIVALDO COSTA MUNIZ
Título: Basin Problem for Hénon-like Attractors in Arbitrary Dimensions
Autores: HORITA, V. M. ; MUNIZ, N. C.
Revista: Discrete and Continuous Dynamical Systems
Complemento: v. 15, p. 481-504
Ano: 2006
Status: Publicado

NIVALDO COSTA MUNIZ
Título: Non-periodic bifurcation for surface diffeomorphisms
Autores: HORITA, V. M. ; MUNIZ, N. C. ; SABINI, P. R.
Revista: TAMS - Transactions of the American Mathematical Society
Complemento:
Ano: 2014
Status: Aceito

RENATA DE FARIAS LIMEIRA
Título: Existence and non-existence of global solutions for a parabolic system in an exterior domain with Neumann boundary condition
Autores: Miguel Loayza; Renata Limeira
Revista: Nonlinear Analysis Series A: Theory, Methods & Applications
Complemento:
Ano: 2014
Status: Submetido

RENATA DE FARIAS LIMEIRA
Título: Existence and non-existence of global solutions for a nonlocal problem in an exterior domain
Autores: Miguel Loayza; Renata Limeira
Revista:
Complemento:
Ano: ---
Status: Em preparação

VANESSA RIBEIRO RAMOS
Título: Equilibrium States for Hyperbolic Potentials
Autores: Vanessa Ramos e Marcelo Viana
Revista:
Complemento:
Ano: ---
Status: Em preparação